| Model Number |
H420995 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/09/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in a subsequent submission. .
Event or Problem Description
During an atrial fibrillation and atrioventricular nodal re-entrant tachycardia (avnrt) ablation procedure, the navlink pin detached within the patch connector and mapping was no longer possible.The avnrt ablation was completed without mapping, however the atrial fibrillation portion of the procedure was unable to be completed and the procedure was cancelled.There were no adverse consequences to the patient due to the cancellation.
Additional Manufacturer Narrative
Additional information: d10, g4, g7, h2, h3, h6, h10.One ensite velocity¿ navlink module was returned for investigation.Inspection of the input and output connectors revealed the ¿neck¿ patch electrical contact pin has broken off and was not returned.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The review determined the process was performed and completed in accordance with abbott specifications and procedures.Based on the information provided to abbott and the investigation performed, the root cause of the event was isolated to a broken electrical contact pin.The cause of the detached pin remains unknown.